# SDR UIEA2020050700955

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE ON FUSELAGE SKIN PANEL AT STA 2716 NEAR RBL 11.( REPAIRED DAMAGE AREA IAW EI NO T2020A53M-1136 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
